EconPapers    
Economics at your fingertips  
 

Asymptotic Behavior of the Solutions to Semi-linear Age-dependent Population Dynamics with Diffusion and Periodic Vital Rates

Laura-Iulia Anita and Sebastian Anita

Mathematical Population Studies, 2008, vol. 15, issue 2, 114-122

Abstract: Ergodicity for a nonlinear age-dependent population model with diffusion and T-periodic vital rates is investigated. The existence of at most one non trivial T-periodic and nonnegative separable solution is proved.

Keywords: age-structured population dynamics with diffusion; asymptotic behavior; ergodicity; logistic term; periodic vital rates; separable models (search for similar items in EconPapers)
Date: 2008
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1080/08898480802010175 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:mpopst:v:15:y:2008:i:2:p:114-122

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/GMPS20

DOI: 10.1080/08898480802010175

Access Statistics for this article

Mathematical Population Studies is currently edited by Prof. Noel Bonneuil, Annick Lesne, Tomasz Zadlo, Malay Ghosh and Ezio Venturino

More articles in Mathematical Population Studies from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:mpopst:v:15:y:2008:i:2:p:114-122